# SDR ZZDA2011499

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N295AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT COVER SIGN BY R1 DOOR IS FALLING OFF.  INSTALLED SIGN COVER.
